# SDR USAA040750

- Difficulty date: October 15, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 54,028 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, C3; SKIN, .2500 INCH CRACK, BETWEEN STR 13/16R AND FRA 947.5.  11 INCH W X 9.5 INCH H FILLER, ALONG WITH 10 INCH W X 13.5 H DOUBLER IAW SRM 53-60-01, FIG 207.
